Research Repository

Transitional Justice and Restorative Justice

Doak, J and O'Mahony, D (2012) 'Transitional Justice and Restorative Justice.' International Criminal Law Review, 12 (3). 305 - 311. ISSN 1567-536X

Full text not available from this repository.
Item Type: Article
Subjects: K Law > K Law (General)
Divisions: Faculty of Humanities > Law, School of
Depositing User: Jake Newell
Date Deposited: 21 Apr 2015 12:17
Last Modified: 18 Oct 2017 16:16
URI: http://repository.essex.ac.uk/id/eprint/13468

Actions (login required)

View Item View Item